# SDR FDEA201709112861

- Difficulty date: September 11, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE COMPT STA 2007 APPROX 24LBL UNDERSIDE OF FLOOR SUPPORT TRACK CORROSION. REMOVED AND INSTALLED NEW FLOORBOARD SUPPORT BEAM PER DRAWING AGA7087 AND SRM 53-70-00 FIG 1 VOL 1.
